MathSciNet Relay Station
MathSciNet bibliographic data
MR1423219 (97f:60052) 60F05 (60J05)
Derriennic, Yves; Lin, Michael Sur le théorème limite central de Kipnis et Varadhan pour les chaînes réversibles ou normales. (French) [On the central limit theorem of Kipnis and Varadhan for reversible or normal chains] C. R. Acad. Sci. Paris Sér. I Math. 323 (1996), no. 9, 1053–1057.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement